Journal article
Two finite classes of orthogonal polynomials



Publication Details
Authors:
Koepf, W.; Masjed-Jamei, M.
Publication year:
2013
Journal:
Applicable Analysis
Pages range:
2392-2403
Volume number:
92
ISSN:
0003-6811

Abstract
By using Fourier transforms of two symmetric sequences of finite orthogonalpolynomials, we introduce two new classes of finite orthogonal functions and obtaintheir orthogonality relations via Parseval's identity.

Last updated on 2019-01-11 at 16:05

Share link